# SDR ASOA06319

- Difficulty date: March 16, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Fuselage
- Stage of operation: AP
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, AT APPROX 5,000 FT, THE CREW SAW AND SMELLED SMOKE IN THE COCKPIT.  SHORTLY AFTER, A SMOKE TOILET CAUTION MESSAGE ON THE EICAS WAS RECEIVED.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED WITH THE CREW REQUESTING THE EMERGENCY VEHICLES BE DISPATCHED.  BEFORE LANDING, THE SMOKE TOILET MESSAGE EXTINGUISHED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT COALESCER BAGS AND RAN BOTH ENGINE IN ALL BLEED CONFIGURATIONS WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
